MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0MM CRSE DMND ROUND, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 4.0MM CRSE DMND ROUND, 13CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8450012040DC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting information if device is available for return.
 
Event or Problem Description
It was reported that during a surgical procedure on the patients nose, the bur overheated and broke in the attachment.It was also reported there were no adverse consequences or delay as a result of this event.It was also reported the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for bur breakage, was confirmed from photo evidence provided of the broken bur.It was visually confirmed that the bur was broken.However, the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.
 
Event or Problem Description

Brand Name
4.0MM CRSE DMND ROUND, 13CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8727331
Report Number0001811755-2019-02102
Device Sequence Number16609263
Product Code HBE
UDI-Device Identifier07613327096859
UDI-Public07613327096859
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Catalogue Number8450012040DC
Device Lot Number16334017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date09/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1